# SDR VTZA98168

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- Engine: Garrtt TPE33112UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31037503
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6427 - IAD-ROA - DURING CRUISE, EXPERIENCED A DISCREPANCY WITH THE LT ENGINE OIL PRESSURE FLUCTUATING AND CAPTION LIGHT FLICKERING.  AIRCRAFT RETURNED TO IAD AND MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND THE AIRCRAFT WAS MOVED TO THE HANGAR.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT THE LEFT ENGINE COMPRESSOR SEAL HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE COMPRESSOR SEAL AND ACCOMPLISHED ALL APPROPRIATE CHECKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
